Authors: Ivković, Stefan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On Operators with Closed Range and Semi-Fredholm Operators Over W*-Algebras
Journal: Russian Journal of Mathematical Physics
Volume: 27
Issue: 1
First page: 48
Last page: 60
Issue Date: 1-Jan-2020
Rank: M22
ISSN: 1061-9208
DOI: 10.1134/S1061920820010057
Abstract: 
In this paper, we consider A-Fredholm and semi-A-Fredholm operators on Hilbert C*-modules over a W*-algebra A defined in [3] and [9]. Using the assumption that A is a W*-algebra (rather than an arbitrary C*-algebra), we obtain a generalization of Schechter—Lebow characterization of semi-Fredholm operators and a generalization of the “punctured neighborhood” theorem, as well as some other results generalizing their classical counterparts. We consider both adjointable and nonadjointable semi-Fredholm operators over W*-algebras. Moreover, we also work with general bounded adjointable operators with closed ranges over C*-algebras and prove a generalization of a Bouldin result for Hilbert spaces to Hilbert C*-modules.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

4
checked on Feb 21, 2024

Page view(s)

38
checked on Feb 22, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.